Previous |  Up |  Next


Title: Degenerace Bertiniovy involuce (Czech)
Title: ** On the degeneracy of the Bertini's involution (English)
Title: Die entartete Bertinische Involution (German)
Title: La dégénération de l’involution de Bertini (French)
Author: Machytka, Bohumil
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 58
Issue: 2
Year: 1929
Pages: 219-225
Summary lang: French
Category: math
idZBL: JFM 55.0356.05
Date available: 2009-08-29T17:14:50Z
Last updated: 2012-05-15
Stable URL:


Files Size Format View
CasPestMatFys_058-1929-2_2.pdf 1.306Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo